# SDR SWAA2022092943421

- Difficulty date: August 16, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 51,542 hours, 27,977 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CORROSION) AT STRINGER 25R TO BULKHEAD CONNECTION AT BS 540. (CORRECTION) TO ORIGINAL DISCREPANCY(CORROSION) AT STRINGER 25R TO BULKHEAD FRAME CONNECTION AT BS 540 / [01] REMOVED CORROSION AT STRINGER 24R BS 540; AS PER B737-7; SRM 51-10-02.[31] INSTALLED STRINGER 25R INTERCOSTAL AND 4 EA SHIMS REF B 737-700 SRM 53-00-03-2R-1 REPAIR 1. WORK WAS ACCOMPLISHED BY TECHNICIAN JORGE LINDERO EMPL # 34913;[32] ACCOMPLISHED REPAIR OF STRG. 25R; STA. 540; AS PER EA: 22-153-02695; CARD: TTG8Q00EKTSP.;[33] VERIFIED STEPS 31 AND 32;[34] REMOVED FOR ACCESS
